# SDR DALA1209663119

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,014 hours, 2,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EXIT PATH LIGHT AT 14 LEFT INOPERATIVE. COMPLETED HARNESS SPLICE REPAIR.  OPERATIONAL CHECK IS GOOD (2012-00083) 887448 MSP.
